# SDR EVCA2019031900000

- Difficulty date: March 19, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N229AE
- Make and model: Bell 206L-1
- Aircraft serial: 45256
- Aircraft time: 32,326 hours, 45,278 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Component: Tailboom, Bell
- Component part number: 206704727101RA
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HAS CORROSION ON INBOARD LEADING EDGE. REMOVED AND REPLACED AFFECTED RT ELEVATOR WITH NEW PART, P/N: 206-023- 119-179, IAW BHT-206L1-MM-1, CH. 27.
